# SDR DALA2022110707189

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 91,848 hours, 20,197 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL OCCURED RIGHT AFTER TAKEOFF. DISSIPATED WITHIN 5 MINUTESCORRECTIVE ACTION: WITH R ENG RUNNING R PACK OPS NORMAL WITH NO ORDORS PRESENT IN CABIN. REF B767-300 AMM 21-51. ALSO PERFORMED R ENG OIL LEAK GVI PER B767-300 AMM 79-00 NO LEAKS NOTED. INLET/EXHAUST AND COWLS CLEAN. OK FOR SERVICE. (9438196)
